Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 18, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 18, 2007, 2:41 AM EST for 10 counties in Georgia; 7 counties in Florida. It took effect at Feb 18, 2007, 1:50 PM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2007, 2:41 AM EST (07:41 UTC)
- In effect from
- Feb 18, 2007, 1:50 PM EST
- Expired
- Feb 19, 2007, 7:00 PM EST
- In force
- 29 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2194 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 180741 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 AM EST SUN FEB 18 2007 FLZ020>025-030>032-035>037-040-182200- /O.UPG.KJAX.FW.A.0022.070219T1600Z-070220T0000Z/ /O.NEW.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ /O.CON.KJAX.FW.W.0017.070218T1600Z-070219T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 241 AM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CONTINUED THE RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR MONDAY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR TODAY. TODAY...STRONG HIGH PRESSURE WILL BUILD INTO THE AREA FOLLOWING A FAST FRONTAL PASSAGE. A COOL AND DRY AIRMASS WILL MOVE OVER THE AREA ONCE AGAIN. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN FOR 4 TO 7 HOURS THIS AFTERNOON...WITH GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY MONDAY AFTERNOON ACROSS NORTHEAST FLORIDA FOR 6 TO 8 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ033-038-182200- /O.CON.KJAX.FW.W.0017.070218T1600Z-070219T0000Z/ /O.CON.KJAX.FW.A.0022.070219T1600Z-070220T0000Z/ ST JOHNS-FLAGLER- 241 AM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. TODAY...STRONG HIGH PRESSURE WILL BUILD INTO THE AREA FOLLOWING A FAST FRONTAL PASSAGE. A COOL AND DRY AIRMASS WILL MOVE OVER THE AREA ONCE AGAIN. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN FOR 4 TO 6 HOURS THIS AFTERNOON...WITH GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY MONDAY AFTERNOON ACROSS NORTHEAST FLORIDA FOR 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. $$ GAZ132>136-149>154-162>166-182200- /O.CON.KJAX.FW.W.0017.070218T1700Z-070218T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 241 AM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR BREEZY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. TODAY...STRONG HIGH PRESSURE WILL BUILD INTO THE AREA FOLLOWING A FAST FRONTAL PASSAGE. A COOL AND DRY AIRMASS WILL MOVE OVER THE AREA ONCE AGAIN. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED IN CONCERT WITH GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN SUSTAINED SURFACE WINDS REACH OR EXCEED 20 MPH OR CONSISTENTLY GUST TO 25 MPH OR HIGHER AND SURFACE FUELS ARE DRY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ ENYEDI
7 follow-up statements
000 WWUS82 KJAX 181850 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 150 PM EST SUN FEB 18 2007 FLZ033-038-190000- /O.UPG.KJAX.FW.A.0022.070219T1600Z-070220T0000Z/ /O.EXA.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ /O.CON.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/ ST JOHNS-FLAGLER- 150 PM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR NORTHEAST FLORIDA FOR LOW RH VALUES AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY FOR INLAND SECTIONS OF ST. JOHNS AND FLAGLER COUNTIES FOR LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING FOR INLAND SECTIONS OF ST. JOHNS AND FLAGLER COUNTIES... WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ENTIRE NORTHEAST FLORIDA. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS THIS AFTERNOON...WITH MINIMUM RH VALUES AROUND 25 PERCENT. IN ADDITION...GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH WILL PERSIST THROUGH THE AFTERNOON. MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MONDAY MORNING AWAY FROM THE COAST FOR 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ020>025-030>032-035>037-040-190000- /O.CON.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/ /O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 150 PM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES AND STRONG WINDS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS THIS AFTERNOON...WITH MINIMUM RH VALUES AROUND 25 PERCENT. IN ADDITION...GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH WILL PERSIST THROUGH THE AFTERNOON. MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MONDAY MORNING ACROSS NORTHEAST FLORIDA FOR 6 TO 8 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-182300- /O.CON.KJAX.FW.W.0017.000000T0000Z-070218T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 150 PM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. MINIMUM RELATIVE HUMIDITIES AROUND 25 PERCENT ARE EXPECTED IN CONCERT WITH GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN SUSTAINED SURFACE WINDS REACH OR EXCEED 20 MPH OR CONSISTENTLY GUST TO 25 MPH OR HIGHER AND SURFACE FUELS ARE DRY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ ECZ
000 WWUS82 KJAX 182309 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 609 PM EST SUN FEB 18 2007 GAZ132>136-149>154-162>166-190015- /O.EXP.KJAX.FW.W.0017.000000T0000Z-070218T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 609 PM EST SUN FEB 18 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ020>025-030>033-035>038-040-190015- /O.CON.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/ /O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 609 PM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED TO CONTINUE THROUGH 7 PM THIS EVENING. IN ADDITION...NORTHWEST WINDS OF AROUND 15 MPH WILL PERSIST THROUGH THE EARLY EVENING. MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MONDAY MORNING AWAY FROM THE COAST FOR 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. $$ CARROLL
000 WWUS82 KJAX 190014 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 714 PM EST SUN FEB 18 2007 FLZ020>025-030>033-035>038-040-191215- /O.EXP.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/ /O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 714 PM EST SUN FEB 18 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MONDAY MORNING AWAY FROM THE COAST FOR 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ CARROLL
000 WWUS82 KJAX 190830 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 AM EST MON FEB 19 2007 GAZ132>135-149>151-162-163-192300- /O.EXB.KJAX.FW.W.0018.070219T1700Z-070219T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 330 AM EST MON FEB 19 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA DUE TO AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE HUMIDITY IS EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON ACROSS INLAND AREAS OF SOUTHEAST GEORGIA AND REMAIN AT CRITICAL LEVELS FOR 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ FLZ020>025-030>033-035>038-040-192300- /O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 330 AM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING ACROSS INLAND SECTIONS OF NORTHEAST FLORIDA DUE TO AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY... A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE HUMIDITY IS EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING ACROSS AREAS WEST OF INTERSTATE 95 AND REMAIN AT CRITICAL LEVELS FOR 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ MKT
000 WWUS82 KJAX 191409 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 909 AM EST MON FEB 19 2007 GAZ136-152-164-192300- /O.EXA.KJAX.FW.W.0018.070219T1700Z-070219T2300Z/ WAYNE-BRANTLEY-CHARLTON- 909 AM EST MON FEB 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE HUMIDITY IS EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON ACROSS INLAND AREAS OF SOUTHEAST GEORGIA AND REMAIN AT CRITICAL LEVELS FOR 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ FLZ020>025-030>033-035>038-040-200000- /O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 909 AM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE HUMIDITY IS EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING ACROSS AREAS WEST OF INTERSTATE 95 AND REMAIN AT CRITICAL LEVELS FOR 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ132>135-149>151-162-163-192300- /O.CON.KJAX.FW.W.0018.070219T1700Z-070219T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 909 AM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE HUMIDITY IS EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON ACROSS INLAND AREAS OF SOUTHEAST GEORGIA AND REMAIN AT CRITICAL LEVELS FOR 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ TRABERT/HESS
000 WWUS82 KJAX 191826 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 126 PM EST MON FEB 19 2007 FLZ020>025-030>033-035>038-040-200000- /O.NEW.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/ /O.CON.KJAX.FW.W.0018.000000T0000Z-070220T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 126 PM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ALL OF NORTHEAST FLORIDA DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON DUE TO POSSIBLE LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT ACROSS ALL OF NORTHEAST FLORIDA WEST OF INTERSTATE 95 THROUGH SUNSET TODAY. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES BELOW 35 PERCENT WILL BE POSSIBLE TUESDAY AFTERNOON FOR ABOUT 3 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF SOUTHWEST WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-192300- /O.CON.KJAX.FW.W.0018.000000T0000Z-070219T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 126 PM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES WILL REMAIN BELOW 25 PERCENT ACROSS ALL OF INLAND SOUTHEAST GEORGIA WEST OF HIGHWAY 301 THROUGH THE LATE AFTERNOON HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ HESS
000 WWUS82 KJAX 200010 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 710 PM EST MON FEB 19 2007 FLZ020>025-030>033-035>038-040-201215- /O.EXP.KJAX.FW.W.0018.000000T0000Z-070220T0000Z/ /O.CON.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 710 PM EST MON FEB 19 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RH... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE HUMIDITIES BELOW 35 PERCENT WILL BE POSSIBLE TUESDAY AFTERNOON FOR ABOUT 3 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ PP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 17, 8:35 PM EST, 6 hours 6 minutes earlier.
Area forecast discussion, Feb 17, 8:35 PM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EST SAT FEB 17 2007
.UPDATE...UPPER SHORTWAVE TROUGH MOVING INTO THE SE WITH SHOWER
ACTIVITY DEVELOPING ALONG AND AHEAD OF COLD FRONT FROM CENTRAL GA
INTO SE AL AND THE FLORIDA PANHANDLE. 00Z SOUNDINGS SHOW AIRMASS IS
DRY BUT COLD TEMPERATURES ALOFT IS PRODUCING ELEVATED INSTABILITY.
WILL UP POPS OVER SE GA TO LOW END CHANCE CATEGORY TONIGHT.
.AVIATION...CLOUDS WILL INCREASE THIS EVENING BUT CIGS EXPECTED TO
REMAIN ABOVE 3000 FEET SO VFR CONDITIONS WILL CONTINUE THROUGH
SUNDAY. STRONG WINDS JUST ABOVE SURFACE WILL PRODUCE LOW LEVEL WIND
SHEAR TONIGHT AND IS INDICATED IN TAFS.
&&
.MARINE...SOUTHWEST WINDS NOW INCREASING AS FRONT APPROACHES. WIND
WILL SHIFT TO THE NORTHWEST AFTER MIDNIGHT AND INCREASE. GALE FORCE
GUSTS EXPECTED OVER OFFSHORE WATERS LATE. CURRENT FORECAST HAS
SITUATION COVERED.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 7 PM EST SUNDAY FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
CLAY-DUVAL-NASSAU-PUTNAM-ALACHUA-BAKER-BRADFORD-COLUMBIA-
GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
GA...RED FLAG WARNING FROM 12 PM TO 6 PM EST SUNDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM MIDNIGHT SUNDAY NIGHT TO 11 AM EST
MONDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
GALE WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST SUNDAY NIGHT
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 AM EST MONDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
MZ/SC
......PREVIOUS DISCUSSSION......
.SHORT TERM...
CLIPPER MOVING THROUGH THE OHIO RIVER VALLEY WILL APPROACH THE
EAST COAST TONIGHT WITH A QUICK ARCTIC BLAST HITTING US SUNDAY
NIGHT INTO MONDAY. WITH MIN TEMPS DROPPING INTO THE MID 20S IN
INTERIOR SOUTHEAST GEORGIA SUNDAY NIGHT WE MAY NEED TO EXTEND THE
FREEZE WATCH INTO SOUTHEAST GEORGIA. FOR NOW WILL HOLD OFF AND LET
THE NEXT SHIFT TAKE A LOOK AT THE SITUATION. OTHERWISE WILL SEE AN
INCREASE IN CLOUDINESS TONIGHT AND WITH A FEW SHOWERS POPPING UP
ALONG THE FRONTAL SYSTEM INTO EARLY SUNDAY.
.LONG TERM...
HIGH PRESSURE BUILDS INTO THE AREA WITH DRY CONDITIONS AND LOW
AFTERNOON RELATIVE HUMIDITIES INTO MONDAY. THE NEXT FRONT DRIVES
THROUGH THE REGION ON WEDNESDAY WITH A GOOD CHANCE OF
PRECIPITATION. THE FRONT WILL GO QUASI-STATIONARY IN THE AREA
THROUGH FRIDAY. WEATHER ACROSS THE COUNTRY LOOKS VERY INTERESTING
NEXT WEEKEND...STAY TUNED
&&
.AVIATION...VFR CONDITIONS THROUGH 03Z...WITH TEMPO GROUPS FOR
MVFR CONDITIONS FROM 03Z-139Z AS OCCASIONAL CEILINGS AROUND 3 KFT
WILL LIKELY ACCOMPANY FRONTAL SYSTEM. HAVE INCLUDED LLWS FOR ALL TAF
SITES AFT 03Z.
&&
.MARINE...WILL CONTINUE GALE WARNING FOR OUR OFFSHORE LEGS BEGINNING
MIDNIGHT EST DUE TO FREQUENT GUSTS TO GALE FORCE WITH SCA CONDITIONS
DEVELOPING IN OUR NEAR SHORE LEGS. IN FACT...THESE CONDITIONS WILL
PERSIST THROUGH SUNDAY EVENING...WITH GRADUAL IMPROVEMENT INTO EARLY
NEXT WEEK AS POST-FRONTAL HIGH SETTLES INTO THE LOCAL AREA.
&&
.FIRE WEATHER...RED FLAG WARNINGS THROUGH THIS AFTERNOON/EARLY
EVENING WITH ANOTHER RED FLAG EVENT SUNDAY FOLLOWING ANOTHER
STRONG COLD FRONTAL PASSAGE. HAVE MAINTAINED FIRE WEATHER WATCH
MONDAY AFTERNOON FOR NORTHEAST FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 33 50 26 59 / 10 0 0 0
SSI 34 55 28 53 / 20 0 0 0
JAX 37 56 26 58 / 30 0 0 0
SGJ 36 53 31 55 / 40 0 0 0
GNV 35 56 25 62 / 30 0 0 0
OCF 36 56 27 62 / 40 0 0 0
&&Hazardous weather outlook, Feb 17, 6:15 PM EST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 615 PM EST SAT FEB 17 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 615 PM EST SAT FEB 17 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...GALE WARNING FOR THE OFFSHORE COASTAL WATERS LATE TONIGHT THROUGH SUNDAY EVENING... A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS LATE TONIGHT. SEE THE LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...FREEZE WATCH FOR PORTIONS OF NORTHEAST FLORIDA SUNDAY NIGHT AND MONDAY MORNING... A GALE WARNING WILL CONTINUE FOR THE OFFSHORE COASTAL WATERS THROUGH SUNDAY EVENING. SEE THE LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR DETAILS. GUSTY NORTHWEST WINDS UP TO 30 MPH ARE LIKELY ON SUNDAY AND A LAKE WIND ADVISORY MAY BE NEEDED. A FREEZE IS POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY MORNING AS ANOTHER CANADIAN AIRMASS MOVES INTO THE AREA...AND A FREEZE WATCH HAS BEEN ISSUED FOR PARTS OF NORTHEAST FLORIDA. DRY CONDITIONS WILL PERSIST SUNDAY AND INTO MONDAY WHICH WILL INCREASE THE FIRE DANGER. HUMIDITIES ARE EXPECTED TO INCREASE BY MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
In the hours before
Special weather statement, Feb 18, 1:52 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 152 AM EST SUN FEB 18 2007 FLZ040-180730- MARION- 152 AM EST SUN FEB 18 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR SMALL HAIL VALID UNTIL 230 AM EST... AT 152 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED 5 MILES WEST OF ANTHONY...OR 6 MILES NORTHWEST OF OCALA...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA...SPARR...CITRA...ANTHONY...BURBANK...LYNNE...FORT MCCOY...JUNIPER SPRINGS AND SALT SPRINGS THROUGH 230 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED AS WELL AS GUSTY WINDS TO AROUND 30 TO 40 MPH. MINOR DAMAGE IS POSSIBLE FROM THIS STORM. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:37 PM EST | Freeze Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Echols and 2 more | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.